A class of algebraic-exponential congruences modulo p

C. Cobeli, M. Vâjâitu, A. Zaharescu

Research output: Contribution to journalArticlepeer-review

Abstract

Let p be a prime number, J a set of consecutive integers, F̄p the algebraic closure of Fp = Z/pZ and C an irreducible curve in an affine space Ar(F̄p), defined over Fp. We provide a lower bound for the number of r-tuples (x, y1, . . . , yr-1) with x ∈ J, y1, . . . , yr-1 ∈ {0, 1, . . . , p - 1} for which (x, y1 x, . . . , yr-1 x) (mod p) belongs to C(Fp).

Original languageEnglish (US)
Pages (from-to)113-117
Number of pages5
JournalActa Mathematica Universitatis Comenianae
Volume71
Issue number1
StatePublished - Jan 1 2002

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A class of algebraic-exponential congruences modulo p'. Together they form a unique fingerprint.

Cite this